Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Sun poisoning, vomiting, sunburn on legs, ankles, red spots on face, drinking lots of water. Treatment?

I went away for a weekend and got sunburnt really bad. I actually had sun poising, i vomited the next morning and still almost a week later still have a bad sunburn on my legs and my legs and ankles are still swollen I can barley walk. My face started to peel, but as it is peeling I have a bunch of red spots on my face... Are they going to go away?!?!? And how long am I going to be laid up in bed with swollen ankles? I drink alot of water (actually all I drink) and elevate my feet often. I cant sleep at night as I twitch often, im guessing because of the pain.. This just started happening during all of this, its never happened before!
Asked On : Wed, 6 Jun 2012
Answers:  1 Views:  363
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi Makenzee,
It is an attack of acute sunburn.. it will be better day by day, so do not worry.
You need some urgent medication like..i) pain killer e.g. Acitaminophen/ Ibuprophen and or ii) a short course of prednisolone e. g. 40/ 60 mg daily for 5 day in devided doses.iii) lotion or emolient cream for skin care.
You need to consult a dermatologist urgently for better care.
With regards,
Dr. MM MAhmud

Answered: Thu, 7 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor